UNIGE document Scientific Article
previous document  unige:6314  next document
add to browser collection
Title

Shortest Road Network Connecting Cities

Authors
Santugini, K.
Steiner, A.
Published in Bollettino dei docenti di matematica. 2008, vol. 56, p. 9-19
Abstract The problem of finding the shortest road network is very old, the first written record goes back to a letter of Gauss replying to a question posed by Schumacher. After a historical review, we study the minimal road network problem using elementary mathematics, and show solutions for several examples.
Full text
Article (Author postprint) - public document Free access
Translation - public document Free access
Structures
Citation
(ISO format)
GANDER, Martin Jakob, SANTUGINI, K., STEINER, A. Shortest Road Network Connecting Cities. In: Bollettino dei docenti di matematica, 2008, vol. 56, p. 9-19. https://archive-ouverte.unige.ch/unige:6314

166 hits

181 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :